MAUDE Adverse Event Report: ICU MEDICAL, INC. CADD SOLIS VIP PUMP; PUMP, INFUSION

ICU MEDICAL, INC. CADD SOLIS VIP PUMP; PUMP, INFUSION
Model Number 2120
Medical Device Problem Code Failure to Sense (1559)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The suspected device was returned for evaluation.The event history log (ehl) was reviewed there were no errors related to the customer complaint.The device was visually inspected.A functional test was performed and the reported issue was confirmed.The probable cause of the reported issue was due to the downstream occlusion sensor.As a result, the downstream occlusion seal/sensor was replaced.The service history review had no indication that the complaint was related to a service of the device within the review period.The device passed all functional testing after repair.
 
Event or Problem Description
It was reported that the pump exhibited a cassette not attached properly alarm.Alarm did not clear when the cassette was attached.During physical inspection, it was found that there was a downstream occlusion sensor issue.There was no patient involvement, no injury was reported.

Brand Name
CADD SOLIS VIP PUMP
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
ICU MEDICAL, INC.
3350 granada ave n
oakdale MN 55128
Manufacturer Contact
reed covert
6000 nathan lane n
minneapolis, MN 55442
2247062300
MDR Report Key23514113
Report Number3012307300-2025-12295
Device Sequence Number9732837
Product Code FRN
UDI-Device Identifier15019517084368
UDI-Public(01)15019517084368(11)190513
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K111275
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2120
Device Catalogue Number21-2120-0103-01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/24/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2025
Initial Report FDA Received Date11/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/13/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown